# SDR VNAA0207041

- Difficulty date: July 29, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 16,299 hours, 14,349 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: 31879001
- Part serial: 9502188
- Condition: Failed
- Location: #2
- Part time: 600 hours, 21,187 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW RECEIVED A BATTERY OVERHEAT INDICATION AND DIVERTED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE NUMBER 2 MAIN BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
